New criteria on global asymptotic synchronization of Duffing-type oscillator system
Articles
Xuejun Yi
Hunan University
Ling Ren
Hunan University
Zhengqiu Zhang
Hunan University
https://orcid.org/0000-0002-7399-8161
Published 2020-05-01
https://doi.org/10.15388/namc.2020.25.16656
PDF

Keywords

Duffing-type oscillator system
global asymptotic synchronization
constant variation method
integral factor method
integral inequality skills

How to Cite

YiX., RenL. and ZhangZ. (2020) “New criteria on global asymptotic synchronization of Duffing-type oscillator system”, Nonlinear Analysis: Modelling and Control, 25(3), pp. 378–399. doi: 10.15388/namc.2020.25.16656.

Abstract

In this paper, we are concerned with global asymptotic synchronization of Duffing-type oscillator system. Without using matrix measure theory, graph theory and LMI method, which are recently widely applied to investigating global exponential/asymptotic synchronization for dynamical systems and complex networks, four novel sufficient conditions on global asymptotic synchronization for above system are acquired on the basis of constant variation method, integral factor method and integral inequality skills. 

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy